Jump to content

This colourfull mess


onceexpanded
 Share

Recommended Posts

Hello, My name is A

dam.

I'm 19 years old and consumed a stupid amount of lsd over a period of six months (somthing within the 250-300 *150ug mark... about 35mg in total) aswell as about 750-800mg of 4-ho-met. (i've been using pyschadelics for a while.. but this was the dawn of this new age).

My reality is diffrent from others, everything is vibrant... moving changing. colours are brighter, sounds more crisp. phsyical senstaions are more, silky. I've left the restraints of linear time... i am in the past present and future. My concertration is shot, but i have flashes of ability to do anything. i am functioning at college but i think i need to comunicate these things to people taht understand.

At times it is challenging, the repetative waving does my head in at times--- i feel mentaly strained quicker and tierd quicker, stress changed the bright colours to more sinister reds. at times i think i'm psycotic... but surely one in that state lacks the lucity to question there own sanity?

I'm looking to make sense of this new reality, how to manage... who to tell- how to tell them?

Any advice about anything related to this, or anything at all would be very much apreciated.

(i apollogise for my spelling)

One love, awakened people.

Adam

x

Link to comment
Share on other sites

Hello.

My advice is do not do any more LSD - ever - and lay off dope too. I know it's difficult but try to put your mind to other things. What are you studing at college? Does study 'help' you to forget what you are now experiencing? Does anything alleviate it? If it does go with that. Time will heal this.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.